MathSciNet Relay Station
MathSciNet bibliographic data
MR2493855 35B27 (60E15 60K37 82B44)
Boivin, Daniel Tail estimates for homogenization theorems in random media. ESAIM Probab. Stat. 13 (2009), 51–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement